Header menu link for other important links
X
Numerical solutions for systems of fractional differential equations by the decomposition method
Published in Elsevier BV
2005
Volume: 162
   
Issue: 3
Pages: 1351 - 1365
Abstract
In this paper we use Adomian decomposition method to solve systems of nonlinear fractional differential equations and a linear multi-term fractional differential equation by reducing it to a system of fractional equations each of order at most unity. We begin by showing how the decomposition method applies to a class of nonlinear fractional differential equations and give two examples to illustrate the efficiency of the method. Moreover, we show how the method can be applied to a general linear multi-term equation and solve several applied problems. © 2004 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier BV
ISSN00963003
Open AccessNo